By Topic

A new binary sequence family with low correlation and large size

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Nam Yul Yu ; Dept. of Electr. & Comput. Eng., Univ. of Waterloo, Ont., Canada ; Guang Gong

For odd n=2l+1 and an integer ρ with 1≤ρ≤l, a new family So(ρ) of binary sequences of period 2n-1 is constructed. For a given ρ, So(ρ) has maximum correlation 1+2n+2ρ-12/, family size 2, and maximum linear span n(n+1)/2. Similarly, a new family of Se(ρ) of binary sequences of period 2n-1 is also presented for even n=2l and an integer ρ with 1≤ρn2+ρ/,2, and n(n+1)/2, respectively. The new family So(ρ) (or Se(ρ)) contains Boztas and Kumar's construction (or Udaya's) as a subset if m-sequences are excluded from both constructions. As a good candidate with low correlation and large family size, the family So(2) is discussed in detail by analyzing its distribution of correlation values.

Published in:

Information Theory, IEEE Transactions on  (Volume:52 ,  Issue: 4 )